| Catalog Number |
061.9510 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Fibrosis (3167); Hyperresponsive to stimuli (4538)
| Date of Event |
05/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 15.Details of surgery: immediate extraction site.On (b)(6) 2026 loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and increased sensitivity.No further patient complications were reported.